# SDR CALA9700371

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 142
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN LT HORIZONTAL STABILIZER ATTACH ANGLE AT STA 142 CENTER SPAR LEADING EDGE.  THE CRACK WAS STOP DRILLED IAW SRM 55-10-4.  REPAIR ANGLES WERE FABRICATED AND INSTALLED IAW SRM 55-10-4 AND 51-30-2.
